# SDR HNAA2011122000430

- Difficulty date: December 20, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 47,726 hours, 52,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 FROM FRONT EMERGENCY FLOOR PATH LIGHT IS INOP.  RELAMPED NR 2 FROM THE FRONT EMERGENCY FLOOR PATH LIGHT. OPS CHECKED GOOD.
